# SDR TWAA9907103

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND LOWER RT VERTICAL STABILIZER MOUNT ANGLE CRACKED 2 PLACES AFT END BELOW RUDDER.  ACCOMP NDT HFEC FOR CRACK CONTAINMENT AFTER SECTION CUT OUT.  TRIMMED OUT CRACK PER SRM 53-05.
